# SDR USAAD98206

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3753213575
- Condition: Misinstalled
- Location: Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING A FUNCTIONAL CHECK, THE TAILCONE EMERGENCY EVACUATION SLIDE FAILED TO DEPLOY AUTOMATICALLY.  MAINTENANCE REPOSITIONED THE TAIL CONE LANYARD AND THE FUNCTIONAL TEST WAS NORMAL.  (M)
